TopCare Ibuprofen, 200 mg, Coated Tablets
Ibuprofen, 200 mg, Coated Tablets
Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). See end panel for expiration date. Misc: Pain reliever/fever reducer (NSAID). Quality guaranteed. See new warnings information. Compare to Advil active ingredient (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). Questions or comments? 1-888-423-0139. Keep carton for reference. Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Fast Pass Exclusive Deal! Get $15 off when you buy $40 or more in TopCare products! Offer good through 3/29/2023!